# SDR 95ZZZX1104

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lowe Aviation Services, LLC, repair station ETER699D
- Aircraft: N6794D
- Make and model: Cessna 421C
- Aircraft serial: 421C1030
- Engine: Cont GTSIO520N
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Dampener
- Part number: 646209
- Condition: Separated
- Location: Accessory Case
- Part time: 730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL IN OIL.  FOUND REAR ACCESSORY CASE JOURNAL HOLDING STARTER ADAPTER SHAFT SEVERELY WORN AND WALLOWED OUT.  VISCOUS DAMPENER SEPARATED FROM HUB.
